Repositorio de producción científica de la Universidad de Sevilla

A flexible approach to location problems

 

Advanced Search
 
Opened Access A flexible approach to location problems
Cites

Show item statistics
Icon
Export to
Author: Rodríguez Chía, Antonio Manuel
Nickel, Stefan
Puerto Albandoz, Justo
Fernández García, Francisco Ramón
Department: Universidad de Sevilla. Departamento de Estadística e Investigación Operativa
Date: 2000-02
Published in: Mathematical Methods of Operations Research, 51 (1), 69-89.
Document type: Article
Abstract: When dealing with location problems we are usually given a set of existing facilities and we are looking for the location of one or several new facilities. In the classical approaches weights are assigned to existing facilities expressing the importance of the new facilities for the existing ones. In this paper, we consider a pointwise de®ned objective function where the weights are assigned to the existing facilities depending on the location of the new facility. This approach is shown to be a generalization of the median, center and centdian objective functions. In addition, this approach allows the formulation of completely new location models. Efficient algorithms as well as structural results for this algebraic approach to location problems are presented. A complexity analysis and extensions to the multifacility and restricted case are also considered.
Cite: Rodríguez Chía, A.M., Nickel, S., Puerto Albandoz, J. y Fernández García, F.R. (2000). A flexible approach to location problems. Mathematical Methods of Operations Research, 51 (1), 69-89.
Size: 323.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/48125

DOI: 10.1007/s001860050003

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)